# SDR IXXA05SMN266S

- Difficulty date: October 26, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xe 200.2379
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT HORIZ STAB ELEVATOR UPPER SKIN CRACKED ½, XE 200.2379.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3.  REMOVED FASTENERS IAW DC8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4085.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D EXTERNAL REPAIR DOUBLER (AL2024T3 0.040), FILLER (AL2024T3 0.016) IAW SEMAN DWG # ED-4085.  CLEANED, TREATED, PRIMED AREA + FILLER + INNER SIDE OF EXTERNAL REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG # ED-4085, DC8 SRM 51-1-21.  PERFORMED LT ELEVATOR BALANCING IAW DC8 SRM 51-4-1 PG 1.  FOUND WITHIN TOLER
